# SDR AWXA9500651

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Part number: D5754038520000
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CMH/PHX - FLT NR 651 - CREW NOTED MID CABIN VIBRATION DURING CRUISE AT OR ABOVE 290 KNOTS.  AIRCRAFT CONTINUED TO PHX LANDING WITHOUT INCIDENT.  MAINTENANCE FOUND RT AILERON HINGE BUSHINGS AT POSITIONS 1,3, 4 AND 5 WORN BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED BUSHINGS PER CMM 57-61-21.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
